On Identities for Sequences of Binomial Sums with the Terms of Sequences {u_kn} and {v_kn}

Authors

  • Nese Omur Kocaeli University
  • Cemile Duygu Åžener

Keywords:

Binomial sums, generalized Fibonacci numbers, recurrence relation

Abstract

In this paper, considering a technique used in <cite>4</cite>, and the sequences {u_{kn}} and {v_{kn}}, we derive the sequences {g_{kn}} and {h_{kn}}. Also with the aid of generating matrix for the terms of these sequences  for a positive integer k, we derive some conbinatorial identities for the sequence {g_{kn}}.

Downloads

Published

2017-04-20

Issue

Section

Number Theory

How to Cite

On Identities for Sequences of Binomial Sums with the Terms of Sequences {u_kn} and {v_kn}. (2017). European Journal of Pure and Applied Mathematics, 10(3), 506-515. https://www.ejpam.com/index.php/ejpam/article/view/2979

Similar Articles

1-10 of 323

You may also start an advanced similarity search for this article.